# SDR N6WA2022021101

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,117 hours, 27,589 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seal Plate
- Part number: MM67035554005
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMAPRTMENT DOOR CUTOUT, AFT DOOR TRACK SUPPORT CHANNEL IS CRACKED.R&R UPPER SEAL PLATE IAW CRJ 700 SRM 51-41-02
